# SDR DALA2022061704223

- Difficulty date: June 13, 2022
- Submitted: June 17, 2022
- Operation: Air carrier
- Aircraft: N375DA
- Make and model: Boeing 737832
- Aircraft serial: 29623
- Aircraft time: 72,309 hours, 29,409 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2276552) DURING INSPECTION FOUND CORROSION ON FUSELAGE SKIN PREVIOUS REPAIR TRIPLER AROUND OF LAVATORY BLOW OUT EXHAUST. DOUBLER AND TRIPLER ON THE PREVIOUS SKIN REPAIR AROUND OF LAVATORY BLOW OUT EXHAUST WERE REPLACED PER ER/A 558864-14.
